| Model Number |
OTV-S7PRO |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported, during a therapeutic laparoscopic surgery, the video system center had no image and screen turned white.The procedure was completed using a similar device.There were no reports of patient harm.
Additional Manufacturer Narrative
Updated fields: h6, and h11.This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 8 years since the subject device was manufactured.Based on the results of the investigation, the device was not returned to olympus for inspection, and the reported malfunction could not be confirmed.A definitive root cause for the reported suggested malfunction could not be established.Olympus will continue to monitor field performance for this device.